# SDR DALA2025021001012

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N529DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11277
- Aircraft time: 7,851 hours, 1,899 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, B, J
- Precautionary procedure: C

## Discrepancy

SHIP 5029- ATO - ABORTED TAKE-OFF AFTER INITIAL THROTTLE UP DUE TO ENG 1 FAIL WARNING. A/C BEHIND REPORTED SEEING PUFF OF SMOKE FROM LEFT ENGINE. CORRECTIVE ACTION - PERFORMED BORESCOPE INSPECTION WITH NO DEFECTS NOTED. INSPECTED SVA, IPCV, AND PB SENSOR AND LINES WITH NO DEFECTS NOTED. PERFORMED POWER RUN AND SNAP ACCELERATION CHECK WITH NO DEFECTS NOTED. REVIEWED DATA AND SHOWED THIS WAS AN OFF IDLE STALL. PLACED APU BLEED ON MEL AND WILL REPLACE LEFT ENGINE WITHIN 10 DAYS. (09FEB25 TPA - T/S APU PER A319-320 TMS 36-12, NO FAULTS NOTED, NO "M" PROCEDURES, CHECKS OK.) (LP 6472968, 6472970, 0791276)
